It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


Thanks for info. I do jarrowdophilus EpS by jarrow. also glutimine power. I do have an appt AT Lake Norman Regional at 12/30 to get picc line. Then go to Susan at Berkdale to begin infusion treatments.

I have a serious problem that someone else may have. Any pain medication that I take causes intense chest wall spasms. Last night I tried morphine liquid to ease my pain and stress from the funeral. Within 10 min. a ball of muscles in my chest wall was into spasms. Pain was major intense. I opened my bottle of nitroglercin. Over the period of 4 hrs, the pain would lesses after nitro, then about 20 min later start to intesify I was weak, fainty, nauseaus. I never got a head ache from the nitro. Over the years, I have tried Many different pain pills; codiedene and others. I have come to the conclusion that I am not meant to take pain med by mouth. Are any of you getting pain meds through i n infusion or as an injection.

My movements are irregular even I use probotis, Jarrowdophilus and benefiber.
DOES ANYONE ON THESE POSTS HAVE SPASMS IN THE CHEST WALL. IN ORDER TO STOP THIS PAIN, i TAKE NITROCLYCIN UNDER TH E TOUNGE.. lAST NIGHT IT TOOK 5 NITRO. iT EASES SOME, BUT HAS NOT TOTALLY LEFT. sUGGESTIONS mARSHA
lymesgal
thanks for your input. yes I have reflux, heartburn, stomach problems. Had first picc line put in couple months ago. 4 days into treatment started diarreah, which became severe. Stopped med 2nd wk and at that point tested positive for c difficile. Havent been on any med last 6 wks. LLMD thought the diareah was more lyme than c diff. diareah lasted 3 wks. Went to constipation quickly. Then started having cramps, major tenderness and pain in stomach area. I start back Mon on Primaxin pulse M W F. I am so afraid of the d coming back. more afraid of what the lyme has done and continues to do to my body.

I have tried nexium and prevecid. was still having alot of pain and cramps and that is when they switched to carafate. don't know if it is helping alot. still alot of heartburn. Just as your dr said, mine also said lyme can cause alot of intestinal problems. Let me know how you are doing on the nexium. Prayers Marsha





All times are GMT -7. The time now is 04:13 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!